Boundary-value Problems for the One-dimensional p-Laplacian with Even Superlinearity
MetadataShow full metadata
This paper is concerned with a study of the quasilinear problem
−(|u'|p−2u')' = |u|p − λ, in (0, 1),
u(0) = u(1) = 0,
where p >1 and λ ∈ ℝ are parameters. For λ > 0, we determine a lower bound for the number of solutions and establish their nodal properties. For λ ≤ 0, we determine the exact number of solutions. In both cases we use a quadrature method.
CitationAddou, I. & Benmezai, A. (1999). Boundary-value problems for the one-dimensional p-Laplacian with even superlinearity. Electronic Journal of Differential Equations, 1999(09), pp. 1-29.
This work is licensed under a Creative Commons Attribution 4.0 International License.